MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ARTHROPIERCE 35 DEGREE UP; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. ARTHROPIERCE 35 DEGREE UP; ACCESSORIES,ARTHROSCOPIC
Model Number 7209499
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device bent during a procedure.There was a surgical delay of 45min and the procedure was completed with a competitor device.No patient injury was reported.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
ARTHROPIERCE 35 DEGREE UP
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7935326
Report Number1219602-2018-01377
Device Sequence Number2337458
Product Code NBH
UDI-Device Identifier03596010474544
UDI-Public(01)03596010474544(10)50591607
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7209499
Device Catalogue Number7209499
Device Lot Number50591607
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/25/2018
Supplement Date Received by Manufacturer10/23/2018
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR